# SDR SWAA030535

- Difficulty date: March 7, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 52,875 hours, 50,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIP CRACKED AT BS 616, STR 5R.  REMOVED AND REPLACED STR TIE CLIP PER SRM.
